Jump to content

You have to be kidding me!


Recommended Posts

I hit the wall at .3 coming down from 1 mg klon nightly 18 years. Doc told me to go back up. Did so. Was able to get out of bed, (finally after months!) and felt improved. Not 100% but wow.. just to be up and about was amazing. I am now tapering and have only cut a tiny bit. I have my favorite old sx right back and more intense. I get a tight chest that tingles and burns. If I didn't have an echo stress last week I would worry about my heart, but clearly this is wd. Or I have MS which I doubt.

 

Anyone else get the tight chest with tingles? And heat or burning? I have been laying watching a movie with a heating pad on my chest trying to get the sensations to calm down. ARRRRG!!  I was So hoping this time around a slow, sane taper would be easier. Guess I was wrong.

 

Anyone else who hits the wall and doc tells them to go up, spit in their eye. Hold, grit your teeth and get down and off. I regret I went in the other direction if tonight is any indication of what is in store... sorry.. just whiny tonight. :(

Link to comment
Share on other sites

[b8...]

No kidding!

 

I crossed to Valium from Klonopin once. I, then crossed back to Klonopin from Valium at a higher dose. I felt worse on the Klonopin. I had no choice but to c/o to Valium again at 45mg. It worked.

 

What you are explaining are withdrawals.

 

Doctor's do not understand tolerance! They only know how to increase the dose!

 

S#

Link to comment
Share on other sites

Thanks for the reply. Sorry to hear you got bounced around.

Hope you are going well.

 

Didn't I answer your math question?? Your posts are entertaining. Appreciate them.

 

Thanks for letting me know the tight chest/tingles/heat is just wd. They are spooky how intense they get.

My old panic disorder was a lot about cardiac sx.. racing heart, chest pain etc. so I don't do as well psychologically when  I get weird sensations in my chest or a racing heart. Hate it. 

 

Link to comment
Share on other sites

×
×
  • Create New...